# SDR ZW0A0306101

- Difficulty date: July 22, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 20,998 hours, 7,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148553
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C THE EVACUATION SLIDE GIRT BAR LEAF RETENTION SPRING WAS FOUND BROKEN AND REPLACED AT THE L1 AND R1 CABIN DOORS.  THE SPRINGS WERE FOUND DEFORMED AND REPLACED AT THE L2, R2, L4 AND R4 CABIN DOORS.
